# SDR ASAA2013071195563

- Difficulty date: July 11, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 21,603 hours, 6,711 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE. FMC DISAGREE NO LONGER DISPLAYED.
